# SDR DALA2018080104815

- Difficulty date: August 1, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON CUT OUT AT EXTERNAL POWER RECEPTACLE DOOR. EXTERNAL POWER RECEPTACLE DOOR WAS REPAIRED PER ETI-37-18-443 REV 1 AND ERA 570501-14.
